Alert archive / Maine / Storm Warnings in 2013
Storm Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Dec 14, 2013, 3:45 PM EST. It took effect at Dec 15, 2013, 4:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2013, 3:45 PM EST (20:45 UTC)
- In effect from
- Dec 15, 2013, 4:00 AM EST
- Expired
- Dec 15, 2013, 3:10 PM EST
- In force
- 11 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
114 WHUS71 KCAR 142045 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 345 PM EST SAT DEC 14 2013 ANZ050>052-150445- /O.UPG.KCAR.GL.W.0027.131215T1000Z-131216T0000Z/ /O.NEW.KCAR.SR.W.0005.131215T0900Z-131215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 345 PM EST SAT DEC 14 2013 ...STORM WARNING IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET. * WINDS AND SEAS SUNDAY...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HEWITT
4 follow-up statements
990 WHUS71 KCAR 150336 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1036 PM EST SAT DEC 14 2013 ANZ050>052-151200- /O.CON.KCAR.SR.W.0005.131215T0900Z-131215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1036 PM EST SAT DEC 14 2013 ...STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST SUNDAY... * WINDS AND SEAS...EAST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 10 TO 15 FEET. * WINDS AND SEAS SUNDAY...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
998 WHUS71 KCAR 150755 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 255 AM EST SUN DEC 15 2013 ANZ050>052-151600- /O.CON.KCAR.SR.W.0005.131215T0900Z-131215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 255 AM EST SUN DEC 15 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST WINDS INCREASING TO 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS BUILDING TO 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ CB
659 WHUS71 KCAR 151117 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 617 AM EST SUN DEC 15 2013 ANZ050>052-151930- /O.CON.KCAR.SR.W.0005.000000T0000Z-131215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 617 AM EST SUN DEC 15 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST WINDS INCREASING THIS MORNING TO 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS BUILDING TO 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ CB
294 WHUS71 KCAR 152010 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EST SUN DEC 15 2013 ANZ050>052-160100- /O.CAN.KCAR.SR.W.0005.000000T0000Z-131215T2100Z/ /O.NEW.KCAR.GL.W.0028.131215T2010Z-131216T0100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 310 PM EST SUN DEC 15 2013 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 10 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Dec 14, 11:58 AM EST, 3 hours 47 minutes earlier.
Area forecast discussion, Dec 14, 11:58 AM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1158 AM EST SAT DEC 14 2013
.SYNOPSIS...
COLD HIGH PRESSURE WILL CREST OVER THE AREA TODAY. LOW PRESSURE
WILL INTENSIFY OFF THE MID ATLANTIC COAST TONIGHT THEN TRACK
TOWARD WESTERN NOVA SCOTIA ON SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
1150 AM UPDATE...MADE SOME MINOR ADJUSTMENTS TO TEMPERATURES FOR
EARLY THIS AFTERNOON BASED ON THE LATEST OBSERVATIONS. IN TERMS OF
THE STORM DUE TO ARRIVE LATER TONIGHT, DELAYED THE ONSET OF HIGHER
POPS AND PRECIP SLIGHTLY AS NOT EXPECTING MUCH BEFORE AROUND 06Z.
HOWEVER BASED ON THE LATEST NAM SOUNDINGS AND IN COORDINATION WITH
GRAY DID BUMP UP THE WINDS/GUSTS FOR LATE TONIGHT.
PREVIOUS DISCUSSION...
TODAY WILL BE THE PROVERBIAL CALM BEFORE THE STORM. COLD HIGH
PRESSURE OVER SOUTHERN QUEBEC EARLY THIS MORNING WILL DRIFT ACROSS
NORTHERN MAINE THIS EVE AND RETREAT TO THE NORTH TON. THE AIR
MASS IS THE COLDEST OF THE YOUNG WINTER SEASON WITH AN 850 MB TEMP
OF -26C ON THE 00Z KCAR SOUNDING...WHICH IS A LITTLE MORE THAN 2
SD BELOW NORMAL FOR THIS TIME OF YEAR...AND ON AVERAGE ONLY
OBSERVED ABOUT ONCE EVERY 5 YEARS IN MID DECEMBER.
TODAY WILL BE SUNNY OR AT LEAST M/SUNNY ACROSS NORTHERN AND
EASTERN MAINE WITH SOME HIGH CLOUDS INCREASING LATE IN THE
AFTERNOON ACROSS THE SOUTH. A FEW STREAMERS OFF THE ST LAWRENCE
THIS MORNING MAY PRODUCE A FEW PATCHES OF STRATUS THROUGH MID-
MORNING ACROSS THE ST JOHN VALLEY. HIGHS TODAY WILL STRUGGLE TO
GET TO ZERO ACROSS THE FAR NORTH AND 5 TO 10 ABOVE FOR DOWNEAST
AREAS.
THERE IS STILL A BIT OF A GRADIENT WITH THE HIGH CENTER TO
THE WEST OF THE AREA EARLY THIS MORNING ACROSS THE EASTERN ZONES
AND ACROSS DOWNEAST AREAS. THE WIND HAS BECOME LIGHT ACROSS MUCH
OF WESTERN MAINE AS MANY AREAS HAVE DECOUPLED. THE WIND CHILL
WARNINGS IN THE WEST AND FAR NORTH WERE CANCELLED AS MOST AREAS
HAVE LIGHT/CALM WIND. WILL MAINTAIN THE WIND CHILL ADVISORIES
ACROSS THE EASTERN HALF OF THE CWA UNTIL 10 AM.
ATTENTION TURNS TO LOW PRESSURE THAT IS SEEN ON THE WATER VAPOR
SATELLITE CHANNEL BEGINNING TO TAKE SHAPE ACROSS THE LOWER
MISSISSIPPI VALLEY EARLY THIS MORNING. THE MODELS ARE CONSISTENT
THAT THE LOW RE-DEVELOPS ALONG THE MIDDLE ATLANTIC COAST TONIGHT AND
MOVES TO THE SOUTHERN NEW ENGLAND COAST BY 12Z SUN. SNOW WILL
OVERSPREAD DOWNEAST AREAS AFTER MIDNIGHT TONIGHT ALTHOUGH IT MAY
NOT REACH WASHINGTON COUNTY UNTIL AROUND 12Z. MORE ON THE STORM
AND ITS EXPECTED IMPACTS ON OUR REGION BELOW IN THE SHORT TERM
SECTION OF THIS DISCUSSION.
TEMPERATURES TONIGHT WILL LIKELY BOTTOM OUT IN THE DOWNEAST AREAS
DURING BY MID-EVENING AND WILL SLOWLY RISE AS THE CLOUDS THICKEN
UP AND SNOW DEVELOPS. ACROSS NORTHERN MAINE THERE WILL BE A
LONGER WINDOW WHERE TEMPS CAN FALL...AND THEY WILL LIKELY LEVEL
OFF AFTER MIDNIGHT AND BEGIN TO SLOWLY RISE A FEW DEGREES TOWARD
DAYBREAK.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
LOW PRESSURE INTENSIFYING OFF THE MID ATLANTIC COAST AND ARCTIC
AIR IN PLACE ACROSS THE REGION WILL SET THE STAGE FOR A MAJOR
WINTER STORM ON SUNDAY. THE LOW WILL BE SITUATED NEAR SOUTHERN
NEW ENGLAND SUNDAY MORNING AND INTENSIFY AS A REINFORCING TROUGH
OF LOW PRESSURE DIGS INTO THE GREAT LAKES. SNOW WILL SPREAD ACROSS
THE DOWNEAST REGION VERY EARLY SUNDAY MORNING AND RAPIDLY SPREAD
NORTH ACROSS THE REST OF THE REGION DURING EARLY TO MID MORNING ON
SUNDAY. SNOW WILL BECOME HEAVY DOWNEAST AND WINDS GUSTING UP TO 40
MPH MAY CREATE NEAR BLIZZARD CONDITIONS AT TIMES. A WINTER STORM
WARNING WILL BE ISSUED FOR CENTRAL AND DOWNEAST ZONES WITH
SNOWFALL AVERAGING 12-16 DOWNEAST AND 8-14 ACROSS CENTRAL AREAS.
A WINTER STORM WATCH WILL BE ISSUED FOR NORTHERN AROOSTOOK COUNTY.
SNOWFALL ACROSS THE FAR NORTH WILL LIKELY AVERAGE 4-6 INCHES ON
SUNDAY. SNOW WILL END DOWNEAST SUNDAY EVENING BUT CONTINUE LIGHTLY
ACROSS THE NORTH SUNDAY NIGHT INTO MONDAY WITH A TROUGH AXIS
LINGERING OVER THE NORTH. TOTAL SNOWFALL FOR NORTHERN AREAS MAY
AVERAGE 6-9 INCHES. SOME INTERMITTENT LIGHT SNOW AND SNOW SHOWERS
MAY CONTINUE OVER THE NORTH MONDAY. DOWNEAST AREAS WILL BECOME
PARTLY TO MOSTLY SUNNY ON MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL BUILD IN MONDAY NIGHT BRINGING PARTLY CLOUDY
AND COLD CONDITIONS. A TROUGH OF LOW PRESSURE WILL APPROACH ON
TUESDAY WITH ONE LOW TRACKING INTO THE GREAT LAKES AND ANOTHER LOW
REDEVELOPING NEAR SOUTHERN NEW ENGLAND. ONLY A WEAK SECONDARY IS
EXPECTED TO FORM BUT IT MAY BE STRONG ENOUGH TO BRING A LIGHT TO
MODERATE SNOWFALL ACROSS THE AREA LATE TUESDAY NIGHT INTO
WEDNESDAY. THE LOW WILL MOVE AWAY WEDNESDAY NIGHT THEN HIGH
PRESSURE WILL FOLLOW WITH DRY WEATHER ON THURSDAY. A SOUTHWESTERLY
FLOW BEHIND THE HIGH MAY THEN BRING SOME MILDER AIR INTO THE STATE
TO END THE WEEK ON FRIDAY.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: VFR THROUGH 12Z SUNDAY AT THE NORTHERN TERMINALS. VFR
AT KBGR AND KBHB WILL RAPIDLY DETERIORATE TO VLIFR IN SNOW BETWEEN
09-12Z SUNDAY MORNING.
SHORT TERM: LIFR CONDITIONS IN SNOW AND BLOWING SNOW ARE EXPECTED
SUNDAY. CONDITIONS WILL IMPROVE TO MVFR THEN VFR DOWNEAST SUNDAY
NIGHT BUT REMAIN IFR IN OCCASIONAL SNOW UP NORTH SUNDAY NIGHT INTO
EARLY MONDAY. CONDITIONS TUESDAY WILL BE VFR DOWNEAST AND MVFR
ACROSS THE NORTH. IFR CONDITIONS IN SNOW ARE LIKELY WEDNESDAY.
&&
.MARINE...
NEAR TERM: THE WIND WILL INCREASE AND THE SEAS WILL BEGIN TO
BUILD LATE TONIGHT AS LOW PRESSURE INTENSIFIES TO THE SOUTH OF
THE WATERS. A GALE WARNING STARTS UP TOWARD MORNING WITH THE
ANTICIPATION THAT THE STRONGEST WIND AND SEAS WILL ARRIVE DURING
THE DAY SUNDAY.
SHORT TERM: A STRONG GALE WARNING WILL BE ISSUED FOR SUNDAY FOR
NORTHEAST WINDS 30 TO 40 KT WITH GUSTS TO 45 KT. HEAVY SNOW WILL
REDUCE VISIBILITIES TO NEAR ZERO. SEAS WILL REACH 10-15 FT ON
SUNDAY. A STRONG SCA OR GALE WILL BE NEEDED FOR GUSTY NORTHWEST
WINDS ON MONDAY. WINDS WILL THEN BE LIGHT ON TUESDAY AS HIGH
PRESSURE CRESTS OVER THE WATERS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT FOR MEZ001-002.
WINTER STORM WARNING FROM 4 AM TO 9 PM EST SUNDAY FOR
MEZ003>006-010.
WINTER STORM WARNING FROM 3 AM TO 7 PM EST SUNDAY FOR MEZ011-
015>017-029>032.
MARINE...GALE WARNING FROM 5 AM TO 7 PM EST SUNDAY FOR ANZ050>052.
&&
NEAR TERM...CB/FITZSIMMONS
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...CB/FITZSIMMONS/BLOOMER
MARINE...CB/FITZSIMMONS/BLOOMERHazardous weather outlook, Dec 14, 6:26 AM EST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 626 AM EST SAT DEC 14 2013 MEZ001-002-151130- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 626 AM EST SAT DEC 14 2013 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ003>006-010-151130- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- 626 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 9 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015>017-029>032-151130- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 626 AM EST SAT DEC 14 2013 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-151130- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 626 AM EST SAT DEC 14 2013 ...GALE WARNING IN EFFECT FROM 5 AM TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CB
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:36 AM EST | Gale Warning | CAR | 13 hr | |
| Dec 14, 3:02 AM EST | Winter Storm Watch | CAR | Aroostook | 14 hr |
| Dec 14, 3:02 AM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 51 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.